# SDR AALA201903289022

- Difficulty date: March 23, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,881 hours, 22,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT,  FRAME 30,  STRINGER 23L.  REPLACED THE FLOOR SUPPORT IAW SRM 51-75-12.
